# SDR LR7A04010

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND CRACK AROUND 10 O'CLOCK POSITION OF PRESSURIZATION VALVE AT CARGO DOOR LOWER SURFACE.  SKIN DOUBLER FABRICATED AND INSTALLED IAW SMP583 CHP 51-60 & 51-70, FS 1004 LBL 56.
